Primes in short arithmetic progressions

Volume 106 / 2003

Jan-Christoph Puchta Acta Arithmetica 106 (2003), 143-149 MSC: 11N35, 11N13. DOI: 10.4064/aa106-2-4

Authors

  • Jan-Christoph PuchtaMathematical Institute
    University of Oxford
    24-29 St. Giles' Street
    Oxford, OX1 3LB, U.K.
    and
    Mathematisches Institut
    Eckerstr. 1
    79111 Freiburg, Germany
    e-mail
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image